# SDR IPXA2014011501397

- Difficulty date: January 13, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EVACUATION SLIDE LIGHT INOPERATIVE.  R & R CIRCUIT BREAKER 1WN IAW TSM 52-73-00 FIG 103 AND AMM 20-16-00. OPS CHECKED GOOD IAW MM 52-73-11-0401.
